# SDR DALA2018122847433

- Difficulty date: December 24, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N1610D
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 84,102 hours, 10,843 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 632
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 -FWD CARGO COMPARTMENT SHEAR TIE FOUND CORROSION AT BS 632 BETWEEN STRINGER S-35R AND S-36R FOUND OUT OF LIMITS AND INSTALLED NEW SHEAR TIE. (LP 0876286)
